Beyond universality in random matrix theory

Abstract : In order to have a better understanding of finite random matrices with non-Gaussian entries, we study the 1/N expansion of local eigenvalue statistics in both the bulk and at the hard edge of the spectrum of random matrices. This gives valuable information about the smallest singular value not seen in universality laws. In particular, we show the dependence on the fourth moment (or the kurtosis) of the entries. This work makes use of the so-called complex Gaussian divisible ensembles for both Wigner and sample covariance matrices.
Document type :
Journal articles
Complete list of metadatas

Cited literature [33 references]  Display  Hide  Download

https://hal-ens-lyon.archives-ouvertes.fr/ensl-01400946
Contributor : Alice Guionnet <>
Submitted on : Friday, November 25, 2016 - 3:13:49 PM
Last modification on : Wednesday, June 26, 2019 - 2:48:03 PM
Long-term archiving on : Monday, March 20, 2017 - 4:36:17 PM

File

universality_final2.pdf
Files produced by the author(s)

Identifiers

Citation

A Edelman, Alice Guionnet, S Péché. Beyond universality in random matrix theory. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2016, 26 (3), pp.1659 - 1697. ⟨10.1214/15-AAP1129⟩. ⟨ensl-01400946⟩

Share

Metrics

Record views

183

Files downloads

181